# SDR 98ZZZM111

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8026 - FLIGHT DIVERTED TO CLT DUE TO A 10 KNOT DIFFERENCE BETWEEN CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATORS.  INDICATED AIRSPEED APPEARS TO BE 10 KNOTS HIGHER ON FIRST OFFICERS SIDE BETWEEN 70-150 KNOTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS TOP LEFT PITOT STATIC PROBE AND THE NR 2 DIGITAL AIR DATA COMPUTER.  SYSTEM OPS CHECK AND LEAKED CHECK GOOD PER MM.  (M)
